VOLUME 28 2023 NUMBERS 1–3

Wadge Degrees of Classes of ω-Regular k-Partitions
Victor Selivanov 
Pages 167–199

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Victor Selivanov},
  title   = {Wadge Degrees of Classes of $\omega$-Regular $k$-Partitions},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {28},
  number  = {1--3},
  pages   = {167--199},
  year    = {2023},
  url     = {https://doi.org/10.25596/jalc-2023-167},
  doi     = {10.25596/jalc-2023-167}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: Wadge reducibility, regular k-partition, acceptor, transducer, determinacy, iterated labeled tree, fine hierarchy
DOI: 10.25596/jalc-2023-167